# SDR SWIA202157217

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 694-762
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACKS HAVE CORROSION GOUGES AND SCRATCHES FS364 TO 762.85 AS MARKED   (C-CHECK RO 4/1/2021)    BLENDED AND EVALED SEAT TRACKS. REF CRJ700 SRM 53-31-49-001-001-A01. ALL SEAT TRACK REPLACED ON MX TRANS #22308760 JOB 71029374 OP 81 BETWEEN FS364.00 TO FS485.00. MX TRANS #22308746 JOB 71029374 OP 80 BETWEEN FS485.00 TO FS581.00. MX TRANS #22308720 JOB71029374 OP 79 BETWEEN FS581.00 TO FS677.00. MX TRANS #22308717 JOB 71029374 OP 78 BETWEEN FS677.00 TO FS708.00. MX TRANS #22308714 JOB 71029374 OP 77 BETWEEN FS708.00 TO FS761.85 . (SSE CONTINUATION FOR FURTHER DETAIL)
